# SDR AALA20001822

- Difficulty date: October 19, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N568AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49349
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cabin
- Part time: 44,695 hours, 20,425 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLOORBEAM CRACKED BELOW NR 6 SEAT TRACK.  INSTALLED NEW FLOORBEAM PER SRM 51-30-1 AND SRM 51-30-2.  (X)
